American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47D15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 51 found      Go to page: 1 2

[1] Junhao Shen and Xiaoxia Zhang. Free group factors and factors with some decompositions. Proc. Amer. Math. Soc. 133 (2005) 2267-2272. MR 2138869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Alvaro Arias. Operator Hilbert spaces without the operator approximation property. Proc. Amer. Math. Soc. 130 (2002) 2669-2677. MR 1900875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Narcisse Randrianantoanina. Compact range property and operators on $\boldsymbol C^{\boldsymbol*}$-algebras. Proc. Amer. Math. Soc. 129 (2001) 865-871. MR 1802004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] I. Todorov. Bimodules over nest algebras and Deddens' theorem. Proc. Amer. Math. Soc. 127 (1999) 1771-1780. MR 1637440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Eve Oja. $M$-ideals of compact operators are separably determined. Proc. Amer. Math. Soc. 126 (1998) 2747-2753. MR 1469429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] N. Bertoglio, Servet Martínez and Jaime San Martín. A pointwise spectrum and representation of operators. Proc. Amer. Math. Soc. 126 (1998) 375-382. MR 1459108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] P. G. Dodds, T. K. Dodds and F. A. Sukochev. Lifting of Kadec-Klee properties to symmetric spaces of measurable operators . Proc. Amer. Math. Soc. 125 (1997) 1457-1467. MR 1371122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Michael Marsalli. Noncommutative $H^2$ spaces. Proc. Amer. Math. Soc. 125 (1997) 779-784. MR 1350954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Narcisse Randrianantoanina. Pelczynski's property (V*) for symmetric operator spaces. Proc. Amer. Math. Soc. 125 (1997) 801-806. MR 1353396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jing Wu. Local derivations of reflexive algebras. Proc. Amer. Math. Soc. 125 (1997) 869-873. MR 1363440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] K. R. Fuller, W. K. Nicholson and J. F. Watters. On $k$-reflexive representations of algebras. Proc. Amer. Math. Soc. 125 (1997) 47-50. MR 1363461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Edward A. Azoff, Lifeng Ding and Warren R. Wogen. Separating versus strictly separating vectors. Proc. Amer. Math. Soc. 124 (1996) 3135-3142. MR 1328337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Lifeng Ding. On a pattern of reflexive operator spaces . Proc. Amer. Math. Soc. 124 (1996) 3101-3108. MR 1343689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] F. A. Sukochev. Non-isomorphism of $L_p$-spaces associated with finite and infinite von Neumann algebras . Proc. Amer. Math. Soc. 124 (1996) 1517-1527. MR 1317053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Gilles Pisier. The operator Hilbert space ${\rm OH}$, complex interpolation and tensor norms. Memoirs of the AMS 122 (1996) MR 1342022.
Book volume table of contents   

[16] Zhong-Jin Ruan. A characterization of nonunital operator algebras . Proc. Amer. Math. Soc. 121 (1994) 193-198. MR 1186994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Don Hadwin. A general view of reflexivity . Trans. Amer. Math. Soc. 344 (1994) 325-360. MR 1239639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Edward G. Effros and Zhong-Jin Ruan. On the abstract characterization of operator spaces . Proc. Amer. Math. Soc. 119 (1993) 579-584. MR 1163332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Leonya Livshits. Locally finite-dimensional sets of operators . Proc. Amer. Math. Soc. 119 (1993) 165-169. MR 1159175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Peter G. Dodds and Theresa K.-Y. Dodds. On a singular value inequality of Ky Fan and Hoffman . Proc. Amer. Math. Soc. 117 (1993) 115-124. MR 1105039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Richard Bouldin. Distance to invertible linear operators without separability . Proc. Amer. Math. Soc. 116 (1992) 489-497. MR 1097336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] N. J. Kalton. Differentials of complex interpolation processes for K\"othe function spaces . Trans. Amer. Math. Soc. 333 (1992) 479-529. MR 1081938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Alvaro Arias. Some properties of noncommutative $H\sp 1$ spaces . Proc. Amer. Math. Soc. 112 (1991) 465-472. MR 1045585.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Rafael Payá and Wend Werner. An approximation property related to $M$-ideals of compact operators . Proc. Amer. Math. Soc. 111 (1991) 993-1001. MR 1039261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] O. Blasco and A. Pełczyński. Theorems of Hardy and Paley for vector-valued analytic functions and related classes of Banach spaces . Trans. Amer. Math. Soc. 323 (1991) 335-367. MR 979957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] T. S. S. R. K. Rao. $L(X,C(K))$ as a dual space . Proc. Amer. Math. Soc. 110 (1990) 727-729. MR 1023355.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Boris Lavrič. On the modulus of cone absolutely summing operators and vector measures of bounded variation . Proc. Amer. Math. Soc. 108 (1990) 479-481. MR 993756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Zhong-Jin Ruan. Injectivity of operator spaces . Trans. Amer. Math. Soc. 315 (1989) 89-104. MR 929239.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] María D. Acosta and Rafael Paya. Denseness of operators whose second adjoints attain their numerical radii . Proc. Amer. Math. Soc. 105 (1989) 97-101. MR 937841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Gorazd Lešnjak. Complex convexity and finitely additive vector measures . Proc. Amer. Math. Soc. 102 (1988) 867-873. MR 934858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 51 found      Go to page: 1 2